# SDR ASAA0873491

- Difficulty date: August 28, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 29,849 hours, 12,854 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75035
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT MISDRILLED HOLES ON CARGO TRACK ET BS 7270 T10 LBL 7.  AFT CARGO PIT MISDRILLED HOLES ON CARGO TRACK AT BS 727+10 LBL 7 REPAIRD IAW B737 700 SRM 53 00 53 REPAIR 2.
